# SDR 07FDEA03646

- Difficulty date: September 13, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53980070
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LONGITUDINBAL BEAM C 74-76, P 11 LT/RT, (LT: 8MM, RT 15MM).  REPAIR PERFORMED BY INSTALLING REPAIR ANGLES IAW SRM 53-181-18 FIG 204.
